# SDR UPS97822971

- Difficulty date: May 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1260
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, CORROSION REMOVAL WENT OUT OF LIMITS ON THE BOTTOM OF THE FRAME STA 1260 BETWEEN STR 35L AND 36 ( REF. N/R 535920 ).  TREATED AND PRIMED AREA IAW SRM 51-1-8.  FABRICATED AND INSTALLED REPAIR PARTS IAW SRM 53-2-0.
